MAUDE Adverse Event Report: NITILOOP LTD NOVACROSS MICROCATHETER; PERCUTANEOUS CATHETER

NITILOOP LTD NOVACROSS MICROCATHETER; PERCUTANEOUS CATHETER
Model Number NOVACROSS XTREME
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Peripheral Vascular Disease (2002); No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physician used the device in an extreme condition, in a highly calcified lesion below the knee.
 
Event or Problem Description
Tip of device broke off in calcaneal artery.Left in place.The user placed a stent to attach the tip to the artery endothelium.Procedure completed successfully.

Brand Name
NOVACROSS MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
NITILOOP LTD
1 tidhar
pardes hanna, ha zafon, 37110 01
IS  3711001
MDR Report Key9711168
Report Number3011816495-2020-00001
Device Sequence Number19438377
Product Code DQY
UDI-Device Identifier07290017436012
UDI-Public07290017436012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberNOVACROSS XTREME
Device Catalogue NumberA02-108
Device Lot NumberFP.000042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight80